Psycho-Babble Withdrawal Thread 473530

Shown: posts 1 to 2 of 2. This is the beginning of the thread.

 

Re: Paxil w/drawal question..anyone?Katia SLS

Posted by gardenergirl on March 21, 2005, at 9:37:04

In reply to Re: Paxil w/drawal question..anyone? katia, posted by SLS on March 21, 2005, at 6:52:04

Redirected from Psychobabble thread on Paxil withdrawal
>
> > At the moment, I feel like I want to slit my wrists, only to be able to shed my skin because this paxil withdrawal is not going well.
>
> How are you going about it? Maybe I can offer some suggestions. If you are not doing it already, I would split the dosage of Paxil and take it 2-3 times a day. It minimizes the peaks and troughs in blood levels. I have written more on the Withdrawal board about using a flexible dosing strategy. It works so wonderfully. I am hoping that it helps others as well.
>
>
> - Scott

 

Re: Paxil w/drawal question..anyone?Katia

Posted by LinnieLoo55 on April 28, 2005, at 9:33:51

In reply to Re: Paxil w/drawal question..anyone?Katia SLS, posted by gardenergirl on March 21, 2005, at 9:37:04

Paxil is a realy rough one to get off of. I have been through it twice. You have to do it real slow. I'm talking about dropping down 3 to 5mg at a time and stay on that for 5 days before you drop again. This last time I had a rough time because I just was too much in a hurry and than I slowed myself down and was OK. I am doing the cymbalta withdrawal now and it was worse than the paxil and effexor. I call all of these dirty drugs because they don't tell you all of this when you go on them. You will be OK, just don't rush it.


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Withdrawal | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.